Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

CR submanifolds of a Kaehler manifold. II


Author: Aurel Bejancu
Journal: Trans. Amer. Math. Soc. 250 (1979), 333-345
MSC: Primary 53C40; Secondary 32C05
DOI: https://doi.org/10.1090/S0002-9947-1979-0530059-6
MathSciNet review: 530059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The differential geometry of CR submanifolds of a Kaehler manifold is studied. Theorems on parallel normal sections and on a special type of flatness of the normal connection on a CR submanifold are obtained. Also, the nonexistence of totally umbilical proper CR submanifolds in an elliptic or hyperbolic complex space is proven.


References [Enhancements On Off] (What's this?)

  • [1] A. Andreotti and C. D. Hill, Complex characteristic coordinates and tangential Cauchy-Riemann equations, Ann. Scuola Norm. Sup. Pisa Sci. Fis. Mat. (3) 26 (1972), 299-324. MR 0460724 (57:717)
  • [2] A. Bejancu, CR submanifolds of a Kaehler manifold. I., Proc. Amer. Math. Soc. 69 (1978), 135-142. MR 0467630 (57:7486)
  • [3] -, On integrability conditions on a CR submanifold, An. Sti. Univ. ``Al. I. Cuza'' Sect. Ia 24 (1978), 21-24. MR 518197 (80e:53062)
  • [4] B. Y. Chen, Geometry of submanifolds, Marcel Dekker, New York, 1973. MR 50 #5697. MR 0353212 (50:5697)
  • [5] B. Y. Chen and H. S. Lue, On normal connections of Kaehler submanifolds, J. Math. Soc. Japan 27 (1975), 550-556. MR 0400126 (53:3961)
  • [6] S. Ishihara and K. Yano, The f-structure induced on submanifolds of complex and almost complex space, Kōdai Math. Sem. Rep. 18 (1966), 120-159. MR 34 #735. MR 0200849 (34:735)
  • [7] V. Oproiu, Varietá di Cauchy-Riemann, Istituto di Matematica dell Universita di Napoli, Relatione N.20, 1972.
  • [8] R. O. Wells and R. Nirenberg, Approximation theorems on differentiable submanifolds of a complex manifold, Trans. Amer. Math. Soc. 142 (1969), 15-35. MR 39 #7140. MR 0245834 (39:7140)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C40, 32C05

Retrieve articles in all journals with MSC: 53C40, 32C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0530059-6
Keywords: CR submanifold, mixed totally geodesic CR submanifold, foliate CR submanifold, totally umbilical CR submanifold, $ \left( {D,\,\mu } \right)$-flat normal connection
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society